# SDR TIMA20220108009

- Difficulty date: August 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 29,329 hours, 36,695 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT BOTH STARTERS ON AFTER START UP ( FLEW A B MODEL FOR 2 WEEKS AND GOT USED TO THE NON
LOCKING TOGGLE SWITCH), COUPLE MINUTES AFTER TAKE OFF I NOTICED THE GENERATOR FAIL.
TOLD SLC I WAS RETURNING AND LOST POWER. MADE THE DECISION TO FLY INTO KPVU. MADE ATTEMPTS
TO CALL SLC AND PVU TOWER BUT I HAD INSUFFICIENT SERVICE. WHILE DOING SO I RAN GEN INOP CHECKLIST,
CHECKED BREAKERS, AND DID THE E GEAR EXTENSION. I WAS TEXTING THE FAA AND HAD PVU
TOWER VERIFY MY GEAR WAS DOWN. LANDED AT PVU, TAXIED TO THE ALPINE HANGAR,
AND CALLED SLC TRACON.
